# SDR AALA201808019003

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 27,324 hours, 10,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM WENT OFF IN THE RIGHT AFT LAVATORY, NO VISUAL SMOKE OR ODOR CONFIRMATION.  FLIGHT ATTENDANTS CHECKED COMPARTMENTS AND AREAS.   INSPECTED THE RIGHT AFT LAVATORY AND ALL ITS COMPARTMENTS, NO EVIDENCE OF SMOKE OR FIRE.  PERFORMED A SELF TEST OF THE SMOKE ALARM PER 26-14-00.  ALL TESTED GOOD.
